AGE 33, Floxin/1 day, switched to Cipro/12 days
Skin Rash: red dots on arms, legs and buttocks, Joint and muscle pain: thigh, groin, hip, and legs
"Geographic tongue", Night sweats, Anxiety, panic attacks, Now it has been a month since my last Cipro and I am still experiencing muscle and joint pain in my legs. The rash is clearing up but not entirely gone. I am still experiencing anxiety and panic attacks, which I never had until the medicine.
testing: HIV. I thought that I was showing the signs and got tested. This came back negative.
High blood pressure was among the 1st of my adrs. Mine went from 117/72 to 160/120. Muscle spasms & cramps, Carpal tunnel surgery on both hands and neck surgery. Visual difficulties: blurred vision and going from just reading glasses to a full rx now.
It has been 5 years and I am still sick and unable to work. I have been to five different neurologist and none of them would commit to an adr to the quinolones.
Tests: I have had 3 mri's that have come back negative.
Pain in chest and hands
MD felt that either the Cipro directly affected the peripheral nervous system, or may have affected my immune system, allowing something else to attack it. I was just glad to hear that he would at least consider the Cipro, and he told me to avoid it in the future (although that is a "no brainer" at least he was acknowledging it). My Uro told me to get back on the Cipro, and "get over" the side effects. Needless to say, he is no longer my Uro.
Last Updated 7/27/04